Journal of the Mathematical Society of Japan

Singular inner functions of L1-type II

Keiji IZUCHI

Full-text: Open access

Abstract

In the first paper of the same title, we introduced the concept of singular inner functions of L1-type and obtained results for singular inner functions which are reminiscent of the results for weak infinite powers of Blaschke products. In this Paper, we investigate singular inner functions for discrete measures. We give equivalent conditions on a measure for which it is a Blaschke type. And we prove that two discrete measures are mutually singular if and only if the associated common zero sets of singular inner functions of t+-type do not meet.

Article information

Source
J. Math. Soc. Japan, Volume 53, Number 2 (2001), 285-305.

Dates
First available in Project Euclid: 9 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1213023458

Digital Object Identifier
doi:10.2969/jmsj/05320285

Mathematical Reviews number (MathSciNet)
MR1815135

Zentralblatt MATH identifier
0982.46037

Subjects
Primary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30]

Keywords
singular inner function bounded analytic function maximal ideal space

Citation

IZUCHI, Keiji. Singular inner functions of $L^{1}$ -type II. J. Math. Soc. Japan 53 (2001), no. 2, 285--305. doi:10.2969/jmsj/05320285. https://projecteuclid.org/euclid.jmsj/1213023458


Export citation